Toggle Main Menu Toggle Search

Open Access padlockePrints

Compact Hermitian Symmetric Spaces, Coadjoint Orbits, and the Dynamical Stability of the Ricci Flow

Lookup NU author(s): Dr Stuart HallORCiD, Dr James Waldron


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall SJ, Murphy T, Waldron J

Publication type: Article

Publication status: Published

Journal: The Journal of Geometric Analysis

Year: 2021

Volume: 31

Pages: 6195-6218

Print publication date: 01/06/2021

Online publication date: 29/09/2020

Acceptance date: 19/09/2020

ISSN (print): 1050-6926

ISSN (electronic): 1559-002X

Publisher: Springer


DOI: 10.1007/s12220-020-00524-w


Altmetrics provided by Altmetric